International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 3, Pages 427-439
doi:10.1155/S0161171279000338
Prestarlike functions with negative coefficients
1Department of Mathematics, College of Charleston, Charleston 29401, South Carolina, USA
2Department of Mathematics, University of California, Davis, Davis 95616, California, USA
Received 4 December 1978
Copyright © 1979 H. Silverman and E. M. Silvia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract
The extreme points for prestarlike functions having negative coefficients are determined. Coefficient, distortion and radii of univalence, starlikeness, and convexity theorems are also obtained.